question
Does anyone have increased no of motions because of gas?I am not having diarrhoea but increased motions because of too much gas.Taking rantac 150 and gelusil ..both preascribed by my doc.still this continues..
anonymous
follow-btn
Interested

0

Interested

Answer

4

Answers

Share

0

Shares

settings
Anonymous

Jasmine

I had increased in motion during my pregnancy..n my doc prescribed me Econorm Sachet once in a day...it worked

Like

Reply

Anonymous

Parul soni

Increased motion can also be caused by iron meds.
I do have. If its cos of meds. It will be cured with some days.

Like

Reply

Anonymous

Satarupa B Kaur

Increase in motion is okay if you go about 2-3 times a day.; Keep hydrated. Also check if a certain food is causing issues. For gas, instead of depnding on meds, sip on lime water in intervals. Have food in small quantities and nver large meals. and walk post meals too.; take water about 20 minutes post consumption of meals.

Like

Reply

Anonymous

Neha Mani Mishra

@616d9066791e5a0013a088c7 can you suggest something? I was also always constipated so don't know much..

Like

Reply

lifestage
gallery
send